Case Report/Small Case SeriesReticular Corneal Edema or Corneal Honeycombing in Eyes Treated With Netarsudil: A Case SeriesMoumneh, Khaled MSc*; Sheybani, Arsham MD†; Fellman, Ronald L. MD‡; Godfrey, David G. MD‡; Grover, Davinder S. MD, MPH‡Author Information *Touro College of Osteopathic Medicine, New York, NY †Washington University in St. Louis School of Medicine, St. Louis, MO ‡Glaucoma Associates of Texas, Dallas, TX Disclosure: A.S.: Allergan: speaker and consultant; Ivantis: Consultant; Santen: Consultant; Glaukos: consultant; D.S.G.: Aerie: speaker; Allergan: consultant, speaker, and research grant; Bausch & Lomb: speaker MicroOptx: consultant, New World Medical: Consultant and Speaker, Reichert technologies: speaker and consultant. The remaining authors declare no conflict of interest. Reprints: Davinder S. Grover, MD, MPH, 10740 North Central Expressway, Suite 300, Dallas, TX 75231 (e-mail: email@example.com). Journal of Glaucoma: July 2020 - Volume 29 - Issue 7 - p 607-610 doi: 10.1097/IJG.0000000000001516 Buy Metrics Abstract This is a descriptive case series of 3 patients with uncontrolled intraocular pressure that developed reticular corneal changes after initiating netarsudil (0.02%). In all cases, upon observing reticular corneal edema, netarsudil (0.02%) was stopped followed by disappearance of corneal honeycombing. With the increasing use of this novel glaucoma medication, potentially more rare side effects will be observed. Reticular corneal edema or corneal honeycombing is an ocular examination finding that can rarely occur after initiating netarsudil (0.02%) regardless of prior corneal edema status. In our experience, the reticular changes resolve upon cessation of netarsudil. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.